# SDR DALA2022071204842

- Difficulty date: July 12, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 30,193 hours, 3,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3323 WHITE EMERY PATH LIGHT AT 3L DOOR BROKEN AT 3L LAV.CORRECTIVE ACTION: REPLACED PATH LIGHT PER A330 AMM 33-50. (8686080)
